# SDR CA030918010

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25416
- Condition: Cracked
- Location: M/R Transmission
- Component: Transmission, Doug
- Component part number: 369D25100507
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL ROTOR O/P PINION ROLLER BEARING CRACKED AND SPALLED.  SPUN ON T/R O/P PINION ROLLER BEARING JOURNAL. JOURNAL NOW UNDERSIZE
